Volume 1, Issue 2, December 2022

Computational Mathematics and Computer Modeling with Applications (CMCMA) is an international journal published by Shahid Beheshti University, Tehran, Iran, founded in 2022.

CMCMA is open access and free of any charges.

CMCMA publishes high-quality original research papers in all areas of modelling, applied and computational mathematics. Appropriate areas include, but are not limited to:

  • Tensor computations and applications
  • Numerical linear algebra
  • Application of methods of numerical linear algebra in science, engineering and economics
  • Machine learning
  • Numerical optimization
  • Computational statistics
  • Control systems
  • Iterative methods for nonlinear equations
  • Fast numerical algorithms
  • Parallel computations
  • Numerical solutions of PDEs
  • Theory and computations of non-local modelling and fractional partial differential equations
  • Imaging algorithms, deep neural network configurations and vision restorations
  • Stochastic partial differential equations
  • Computational finance and applications
  • Computational medicine, biomedicine and epidemiology
  • Inverse problems and data analysis
  • Modeling using PDEs
  • Analysis of mathematical models, formulated in terms of PDEs
  • Discretization methods and numerical analysis for PDEs
  • Verification and validation
  • Interpolation and approximation
  • Integral equations

CMCMA publishes six types of contributions: regular papers, invited papers, survey papers, technical notes, book notices, and forums (very short papers containing comments on published papers, discussions of open problems, discussions of research perspectives, and so on).


LaTeX: A LaTeX template is available for this journal. You are recommended to use LaTeX template to prepare your manuscript and BibTeX to generate your bibliography. 

Cover for Volume 1, Issue 2, 2022

A hybrid method of successive linearization method (SLM) and collocation method to steady regime of the reaction-diffusion equation

Pages 1-7


Elyas Shivanian; Eghbal Mohammadi

An efficient iterative method for finding the Moore-Penrose and Drazin inverse of a matrix

Pages 8-19


Raziyeh Erfanifar

A class of efficient derivative free iterative method with and without memory for solving nonlinear equations

Pages 20-26


Raziyeh Erfanifar

Reproducing kernel method for Abel's second kind singular integral equations

Pages 27-34


Nazi Abdollahi; Saeid Abbasbandy

Newton-Krylov generalized minimal residual algorithm in solving the nonlinear two-dimensional integral equations of the second kind on non-rectangular domains with an error estimate

Pages 35-45


Hafez Yari; Mehdi Delkhosh

Numerical investigation of differential biological models via Gaussian RBF collocation method with genetic strategy

Pages 46-64


Fardin Salehi; Soleiman Hashemi Shahraki; Mohammad Kazem Fallah; Mohammad Hemami

A computational method to solve fractional-order Fokker-Planck equations based on Touchard polynomials

Pages 65-73


Sedigheh Sabermahani; Yadollah Ordokhani